Feeling new side effects after 4 years? (Sensivity loss)


#1

Hi, i will try to keep this short. As some of you know, i was on a supplement cycle. I didn’t experience any results. So i quit like 2 weeks ago. But the main reason i quit was that my nipples were hurting and the tip of them were a little bigger and fatty. Now for like a few weeks, i experience kind of a sensivity loss but im not sure that if it is all in my head or not. I need to ask three questions:

  • How sensivity loss really feels like? When my penis rubs on my pyjamas sometimes, while trying to sleep or changing clothes, my penis gland feels like as if it has a wooden surface. Like it has a crust on it and when it rubs or touches in my underwear it doesn’t feel like as it used to be. Feels more stiff. I don’t know how to describe it. Guys is this kind of a very mild sensivity loss? I didn’t notice any other overt changes while erect etc. I also get some pelvic pains after orgasms but these things all could be related to my ongoing hemorroids or priformis muscle straining.

  • I alsho had some buzzing+ tingling feeling in my testicles last week. It is gone now. It was like there are some small rushes of buzzing electricity going on on my scrotum. Not like a pain. Is this a sign of testicle shrinkage? Sometimes they look smaller than before. Has anyone get this thightening feeling? (Again could be related to hemorroids or lightly damaged pelvic muscles)

  • I used some supplements to improve myself, now my penis takes a hourglass shape when flaccid and my nipples feels weird. So, is there any possibility that im starting to getting worse AFTER 4 years??? My only symptom was just the low semen volume after 4 pills of accutane. Is there any chance that i somehow damaged my hormones more with using some androgenic supplements? Am i experiencing estrogen dominance? If so why i didn’t experience any of these when i first damaged from the drug? I don’t think that i can get a sensivity loss or penile shape changes after like 4 years…
    Interestingly, many things started when i joined this forum… am i getting crazy or am i just started to realize that i was like in this state for 4 years and kept blindfolded myself from my symptoms… i mean i really don’t remember panicking about my orgasms when i first “crashed”. But now, when i try to remember the pre-Accutane state, my orgasms feels so dull and not enjoyable.
    Am i going worse after years instead of going better? is this really possible? Im scared shitless. :worried::thinking:


#2

in my understanding the most people get better with their mental sides over time but worse with the sexual sides…


#3

Really? Is this really my case…


#4

Guys, i literally shitting myself because of my flaccid penis looks like in a hourglass shape. Could someone explain what is going on? Is this all related to my usage of Accutane 4 years ago? I never had any of these side effects in the first few years. Just once after 6 months of the usage, i remember i experienced hard/hourglass flaccid penis. But it went away and was gone until this day. Are my balls slowly shrinked throughout years? Am i hormonally go worse instead of being better? What the hell is going on… :tired_face: @Dubya_B


#5

You might be experiencing estrogen dominance, the nipple sensitivity is a symptom of it, and yes the loss sensitivity is like the one you’re experiencing, in our case (PFS). It is more severe. Don’t worry, if your problem is estrogen related it can be tackled.


#6

Sorry man, I can’t provide an answer, or even guess, for why this is happening to you. I have gone through spells of panicking when something strange like this happens and it certainly doesn’t help the matter. It almost always goes away or gets better. No one can say if you are hormonally getting worse if you haven’t had your hormones tested; although, hormone levels may be irrelevant to a changing response to them with this condition. If it has something to do with the supplements you cycled, give it some time to recover and stop cycling the supplements.


#7

Thanks, do you really think what i described about the sensivity really relates what you guys experienced more severely? Can you please describe your sensivity loss in detail? How it really feels down there? Would the sensivity came back to 100% back if my Estrogen starts to lower itself?
My feeling in the nipples is gone now and they seem normal.


#8

It feels like there is no pleasure, the electrical feeling is not there it seems like something else is wrapped around it due to which very small feelings are transferred. I mean before PFS I was able to feel NY penis rubbing against underwear, now I don’t.
In initial 2-3 months I also had very bad nipple sensitivity and they would hurt, now after 2 years my nipples are most of time fine but sensitivity never came Back.
I don’t know wether blocking estrogen is beneficial or not there are some bad cases of estrogen related inhibition


#9

Anyone? I really need your opinion and personal experience, guys?


#10

Need to get some blood tests done first, no one can really say much without that. It may or may not be related to fin


#11

This is my bloodwork, please let me know what you think. Thanks.


#12

I give this thread a last bump. I really need to know. I read my older posts on another forum. I never mentioned any other problem besides low semen volume… but now i really wonder that, was i so stupid and blind to not to see the other side effects back then? The short orgasms, hard flaccid time to time and loss of morning woods…

I wasn’t stupid or blind, i should have noticed them if they were there at the beginning of the nightmare… i think they developed throughout 4 years… and i start to notice the worsening of my symptoms… please someone tell me this is not possible…

I never saw anyone who develop new side effects after years of the usage… they usually live whatever they got from the first “crash”. With ups and downs… but my condition seems different.